MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR TL CLASSIC STEM SIZE 7 STRAIGHT SHORT NE; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR TL CLASSIC STEM SIZE 7 STRAIGHT SHORT NE; HIP COMPONENT
Model Number PRTLS027
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/22/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient dislocated the day after surgery.The surgeon felt that the reason for the dislocation was a ''lack of tension'' , or offset.This was resolved with a bigger stem, creating more offset, and using the varus option, plus a longer head.The surgeon puts this down to surgeon error.Also, the digital templating system was not available before the operation with further complicated matters.Additional information received on 11/16/2020: adding components not revised, patient information and incident code: components not revised: procotyl l beaded and ha coated cup size 54mm / product id: pha06264 / lot no: 1802480.Rim-lock biolox delta ceramic liner 36mm id group e / product id: pha04510 / lot no: 1819068.

Brand Name
PROFEMUR TL CLASSIC STEM SIZE 7 STRAIGHT SHORT NE
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10911433
Report Number3010536692-2020-00711
Device Sequence Number2715786
Product Code JDI
UDI-Device IdentifierM684PRTLS0271
UDI-PublicM684PRTLS0271
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K123688
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPRTLS027
Device Catalogue NumberPRTLS027
Device Lot Number1845440
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/16/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2020
Initial Report FDA Received Date11/26/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;